# SDR CKSA96188

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45932
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND HOLE IN SIDE OF AIRCRAFT AT STATION 480 JUST AFT OF A-PIT.  AIRCRAFT REPAIRED PER SRM 53-4-0, 53-2-1 WITH A CLASS TWO REPAIR, REFERENCE EA 96-296.  REINSPECT WITHIN 12,000 CYCLES, REPETITIVE INSPECT AT 4,000 CYCLES THEREAFTER.
